... not start a new pill pack (on purpose)... Now 2 weeks after my period, I'm bleeding again. Bright red, and medium/light. Is this a period, spotting or withdrawal bleed?
hlk;2002 I can say this is normal if you were on the pill for sometime it is what regulates your period and when you mess with the hormones it is common to get spotting or a second period when you just stop taking them. At least until your body gets used to not having the hormones telling your body what is going on. But if you are staying off the pills and continue to have more than one period a month check with your doctor. next month. Don't be surprised if you have a period at your regular time.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2014 • 2 answers
Posted 20 May 2015 • 2 answers
Posted 28 Oct 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Posted 20 Jan 2018 • 0 answers